Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173

Contents of Volume 25

All articles in this issue are freely accessible.

Real entropy rigidity under quasi-conformal deformations
Khashayar Filom.
Conform. Geom. Dyn. 25 (2021), 1-33
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Translation covers of some triply periodic Platonic surfaces
Jayadev S. Athreya and Dami Lee.
Conform. Geom. Dyn. 25 (2021), 34-50
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Combinatorics of criniferous entire maps with escaping critical values
Leticia Pardo-Simón.
Conform. Geom. Dyn. 25 (2021), 51-78
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Unicritical polynomial maps with rational multipliers
Valentin Huguin.
Conform. Geom. Dyn. 25 (2021), 79-87
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Uniformization of Cantor sets with bounded geometry
Vyron Vellis.
Conform. Geom. Dyn. 25 (2021), 88-103
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Quadrature domains and the real quadratic family
Kirill Lazebnik.
Conform. Geom. Dyn. 25 (2021), 104-125
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Integral binary Hamiltonian forms and their waterworlds
Jouni Parkkonen and Frédéric Paulin.
Conform. Geom. Dyn. 25 (2021), 126-169
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Periodic points and smooth rays
Carsten Lunde Petersen and Saeed Zakeri.
Conform. Geom. Dyn. 25 (2021), 170-178
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The W. Thurston algorithm applied to real polynomial maps
Araceli Bonifant, John Milnor and Scott Sutherland.
Conform. Geom. Dyn. 25 (2021), 179-199
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Transcendental Julia sets with fractional packing dimension
Jack Burkart.
Conform. Geom. Dyn. 25 (2021), 200-252
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Locally compact flows on connected manifolds
Khadija Ben Rejeb.
Conform. Geom. Dyn. 25 (2021), 253-260
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions